Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 13, NWS Fort Worth, TX

October 30, 2013Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this river flood warning at Oct 30, 2013, 2:15 PM CDT for Hunt County, Rockwall County, Texas. It took effect at Oct 31, 2013, 1:27 AM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Oct 30, 2013, 2:15 PM CDT (19:15 UTC)
In effect from
Oct 31, 2013, 1:27 AM CDT
Expired
Oct 31, 2013, 11:42 PM CDT
In force
22 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Sabine River near Quinlan (QLAT2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WGUS44 KFWD 301915
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT WED OCT 30 2013

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-310715-
/O.NEW.KFWD.FL.W.0012.131031T0255Z-131101T1403Z/
/GNVT2.1.ER.131031T0255Z.131031T1200Z.131101T0203Z.NO/
215 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0145 PM WEDNESDAY THE STAGE WAS 3.56 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY WEDNESDAY 
  NIGHT AND CONTINUE TO RISE TO A CREST BETWEEN 16 AND 17 FEET BY
  THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  THURSDAY NIGHT.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-310715-
/O.NEW.KFWD.FL.W.0013.131031T0630Z-131101T0442Z/
/QLAT2.1.ER.131031T0630Z.131031T1200Z.131031T1642Z.NO/
215 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0145 PM WEDNESDAY THE STAGE WAS 4.56 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY THURSDAY 
  AFTER MIDNIGHT AND CONTINUE TO RISE TO A CREST NEAR 16 FEET BY 
  THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE 
  THURSDAY MORNING.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
2 follow-up statements
398 
WGUS84 KFWD 310121
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT WED OCT 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY 

  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC231-311321-
/O.EXT.KFWD.FL.W.0012.131031T0503Z-131101T1426Z/
/GNVT2.1.ER.131031T0503Z.131031T1200Z.131101T0226Z.NO/
821 PM CDT WED OCT 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0745 PM WEDNESDAY THE STAGE WAS 3.54 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  THURSDAY AFTER MIDNIGHT AND CREST NEAR 17 FEET BY THURSDAY 
  MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY NIGHT.

&&
 
LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605

$$

TXC231-397-311321-
/O.EXT.KFWD.FL.W.0013.131031T0627Z-131101T0532Z/
/QLAT2.1.ER.131031T0627Z.131031T1200Z.131031T1732Z.NO/
821 PM CDT WED OCT 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM WEDNESDAY THE STAGE WAS 4.58 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  THURSDAY AFTER MIDNIGHT AND CREST NEAR 16 FEET BY THURSDAY 
  MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.

&&
 
LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627

$$
868 
WGUS84 KFWD 310817
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
317 AM CDT THU OCT 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  COWLEECH FORK SABINE RIVER AT GREENVILLE AFFECTING HUNT COUNTY
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC231-310847-
/O.CAN.KFWD.FL.W.0012.000000T0000Z-131101T1426Z/
/GNVT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
317 AM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COWLEECH FORK SABINE RIVER AT GREENVILLE.
* AT 0245 AM THURSDAY THE STAGE WAS 3.64 FEET. 
* FLOOD STAGE IS  14 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD 
  STAGE NEAR 4 FEET THURSDAY AFTERNOON.


$$

TXC231-397-310847-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-131101T0532Z/
/QLAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
317 AM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0245 AM THURSDAY THE STAGE WAS 4.53 FEET. 
* FLOOD STAGE IS  15 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD 
  STAGE NEAR 7 FEET THURSDAY EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 30, 1:45 PM CDT, 30 minutes earlier.

Area forecast discussion, Oct 30, 1:45 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT WED OCT 30 2013

.AVIATION...

FOR THE 18Z TAFS...FLIGHT CATEGORY RESTRICTIONS ASSOCIATED WITH
LOW CIGS AND PRECIPITATION AND THUNDERSTORM CHANCES AROUND AREA
TAF SITES ARE THE PRIMARY FORECAST CHALLENGES OVER THE NEXT 18
HOURS.

CIGS WERE HOLDING IN THE HIGH IFR TO LOW MVFR RANGE ACROSS ALL
OF NORTH TEXAS AS OF NOON DUE TO A DEEP...MOIST AIR MASS IN PLACE
ACROSS THE REGION. CIGS WERE SLOWLY IMPROVING FROM SOUTH TO NORTH
ACROSS THE REGION AS SOME MID LEVEL DRY AIR MOVES INTO PLACE
ALLOWING THE DEEP CLOUD COVER TO BREAK UP A BIT. ANY SUNSHINE THAT
FILTERS IN THROUGH THE MOSTLY OVERCAST SKIES WILL CONTRIBUTE TO
INCREASING CIG HEIGHTS AND INSTABILITY FOR THIS AFTERNOON.

WITH BROAD...PERSISTENT FORCING IN PLACE OVER ALL OF NORTH
TEXAS...IT IS MOST DIFFICULT TO PINPOINT A FORCING MECHANISM THAT
WILL LEAD TO ORGANIZED AREAS OF SHOWERS AND STORMS THROUGH THE DAY
TODAY. AS A RESULT...WENT AHEAD WITH VCSH IN THE TAFS FOR THE
REMAINDER OF THE DAY...WITH AN INCREASING CHANCE OF STORMS LATE
THIS EVENING INTO THE OVERNIGHT HOURS.

AT THIS TIME IT LOOKS AS THOUGH THE MOST FOCUSED AREA OF
THUNDERSTORMS WILL OCCUR AS A STRONG SHORTWAVE TROUGH MOVES OVER
THE SOUTH PLAINS FROM THE SOUTHWEST CONUS THIS EVENING. MOST MODEL
GUIDANCE INDICATES A NEARLY SOLID LINE OF STORMS DEVELOPING NEAR
AREA TAFS SITES AROUND MIDNIGHT TONIGHT. AS A RESULT WENT AHEAD
WITH A FEW HOURS OF TSRA IN THE TAFS BEGINNING AT MIDNIGHT. WILL
CONTINUE TO MONITOR TRENDS FOR INCREASING THUNDERSTORM CHANCES
THIS AFTERNOON...AND WILL NEED TO REFINE THE BEST CHANCES FOR
OVERNIGHT STORMS AS WE TRACK THE TROUGH MOVING EASTWARD THIS
EVENING.

CAVANAUGH

&&

.UPDATE...
MORNING ANALYSIS OF SURFACE AND UPPER AIR DATA YIELDS A FEW
CHANGES TO PREVIOUS FORECAST FOR THE NEXT 24 HOURS. ABUNDANT
MOISTURE IS IN PLACE ACROSS NORTH TEXAS THIS MORNING AND ONE LARGE
AREA OF LIGHT TO MODERATE RAINFALL IS ALREADY MOVING THROUGH THE
SOUTHEAST PART OF THE CWA. THIS AREA OF RAIN IS ON THE LEADING
EDGE OF STRONG 850MB THETA-E ADVECTION INTO EASTERN TEXAS AND THE
ARKLATEX. CLOSE EXAMINATION OF THE MORNING UPPER AIR DATA
INDICATES THAT WHILE IT IS NEARLY SATURATED FROM SURFACE TO 300MB
AT DFW...A SIGNIFICANT AMOUNT OF MID LEVEL DRY AIR EXISTS TO THE
WEST AND SOUTHWEST. MORNING SOUNDING AT DEL RIO SHOWS SUBSTANTIAL
DRYING FROM 800MB TO 600MB. THERE HAS BEEN SOME CONCERN AS TO THE
EXTENT TO WHICH THIS DRY AIR WOULD HAVE AN IMPACT ON RAIN CHANCES
ACROSS NORTH TEXAS LATER TODAY AND TONIGHT. MODELS CONTINUED TO
SHOW A SUBSTANTIAL AMOUNT OF SUBSIDENCE ACROSS THE WESTERN
COUNTIES LATER TODAY. IT WAS HYPOTHESIZED EARLIER THAT THIS
SUBSIDENCE WAS THE RESULT OF A PASSING 850MB TROUGH...AND THAT MAY
VERY WELL BE THE CASE AS 12Z GUIDANCE SEEMS TO INDICATE SOMETHING
ALONG THOSE LINES. IT IS STILL DIFFICULT TO ASSESS THIS WITH A
PURELY OBJECTIVE ANALYSIS OF MORNING SOUNDING DATA...BUT MODELS
CAN GENERALLY TO A BETTER JOB OF IDENTIFYING THESE EMBEDDED FEATURES.

THAT BEING SAID...IT APPEARS THAT THERE WILL BE A GENERAL LULL IN
ANY ACTIVITY ESPECIALLY WEST OF INTERSTATE 35 THROUGH THIS
AFTERNOON. WITH VEERING WINDS IN THE LOW LEVELS AND A SUBSIDENT
AREA ACROSS THE WESTERN HALF OF THE CWA...A SHARP THETA-E GRADIENT
WILL SET UP SOMEWHERE IN THE VICINITY OF A KILLEEN TO HILLSBORO TO
SHERMAN LINE BY THIS EVENING. TO THE EAST OF THERE...A SUBSTANTIAL
HEAVY RAINFALL THREAT WILL EXIST. AS THE UPPER TROUGH MOVES EAST
BY TONIGHT...LARGE SCALE FORCING FOR ASCENT WILL INCREASE AND
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. WIND
FIELDS REMAIN FAVORABLE FOR TRAINING OF THUNDERSTORMS IN A
SOUTHWEST TO NORTHEAST PATTERN THROUGH VERY LATE TONIGHT. AT THIS
TIME...HAVE EXPANDED THE FLASH FLOOD WATCH BACK TO THE SOUTHWEST
TO ACCOUNT FOR THIS.

CONCERNING SEVERE WEATHER THREAT...THERE ARE SOME STEEP LAPSE RATES
JUST TO THE WEST OF OUR CWA. WHILE THE GUIDANCE GENERALLY SHOWS
WEAK SUBSIDENCE IN THIS AREA...ANY THUNDERSTORMS THAT DO DEVELOP
WOULD HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL BEING THE
MAIN THREAT. THERE IS SOME CONCERN THAT THUNDERSTORMS COULD
DEVELOP ESPECIALLY IF THERE ARE ANY BREAKS IN THE CLOUDS AS SOME
HIGH RESOLUTION GUIDANCE SUGGESTS. FOR NOW WILL KEEP POPS AT 50
PERCENT ACROSS THE WEST AND MONITOR FOR SIGNS THAT POINT TO MORE
WIDESPREAD ROBUST CONVECTION.

DUNN

&&

.PREV DISCUSSION... /ISSUED 432 AM CDT WED OCT 30 2013/
THE 00Z FWD RAOB MAINTAINED A STOUT CAPPING INVERSION THOUGH THE
BASE OF THE EML HAD LIFTED TO NEAR 750MB (AROUND 8KFT AGL). THIS
STIFLED CONVECTIVE DEVELOPMENT TUESDAY AFTERNOON...BUT THIS
INHIBITION WILL CONTINUE TO LIFT AND ERODE TODAY AS LARGE-SCALE
LIFT SPREADS ACROSS THE REGION IN ADVANCE OF AN APPROACHING STORM
SYSTEM. IN THE MEANTIME...WARM/MOIST ADVECTION ABOVE THE INVERSION
IN SOUTHWESTERLY FLOW HAS ALLOWED WIDESPREAD SHOWERS TO DEVELOP.
THE SHOWERS BEGAN STREAMING NORTHEAST INTO CENTRAL TEXAS TUESDAY
EVENING...EVENTUALLY SPREADING ACROSS THE BULK OF NORTH TEXAS
DURING THE PREDAWN HOURS. WITH ONLY MARGINAL LAPSE RATES AND NO
ACCESS TO THE BOUNDARY LAYER...THIS ACTIVITY WILL REMAIN RATHER
BENIGN THOUGH SOME EMBEDDED THUNDER WILL CONTINUE TO OCCUR.

DESPITE A RAIN-COOLED (AND WELL SHADED) BOUNDARY LAYER LIMITING
SURFACE-BASED INSTABILITY TODAY...STEEPENING LAPSE RATES WILL
RESULT IN CAPE VALUES SUPPORTIVE OF STRONG UPDRAFTS. CELL
MAINTENANCE WILL BE AIDED BY DEEP-LAYER SHEAR AND LARGE-SCALE
FORCING. BUT WITH WIDESPREAD CONVECTION KEEPING COMPETING UPDRAFTS
IN CLOSE PROXIMITY TO EACH OTHER...THE NUMBER OF PERSISTENT DEEP
UPDRAFTS CAPABLE OF LARGE HAIL SHOULD BE LIMITED. DOWNDRAFTS MAY
ALLOW MOMENTUM WITHIN VIGOROUS FLOW ALOFT TO REACH THE SURFACE...
BUT OVERALL THE SEVERE THREAT SHOULD BE LIMITED TO THE SUNNIER
HIGH PLAINS WELL TO OUR WEST.

AS HAS BEEN EXPECTED...THE PRIMARY CONCERN WILL BE HEAVY RAINFALL
AND RESULTANT FLASH FLOODING. PW VALUES IN EXCESS OF 2 INCHES
WILL ENSURE CONSIDERABLE PRECIPITATION EFFICIENCY. THE STRONG
SOUTHWESTERLY FLOW WILL MAINTAIN THE RAPID CELL MOTION THAT IS
ALREADY ONGOING...BUT TRAINING WILL ASSURE MANY AREAS SEE
CONSIDERABLE RAINFALL. THE LATEST GUIDANCE IS INCONCLUSIVE WITH
RESPECT TO THE TROUBLESOME DRY SLOT DISCUSSED PREVIOUSLY.
HOWEVER...THE CONSENSUS IS LESS BULLISH WITH THE CESSATION OF
PRECIPITATION IN WESTERN ZONES DURING THE DAY TODAY. THE 850MB
DISCONTINUITY IS SO SUBTLE THAT IT SHOULD BE UNABLE TO HELP FOCUS
THE CONVECTION IN ANY MEANINGFUL WAY...SUCH THAT A WELL DEVELOPED
COLD POOL COULD AID IN THE PROPULSION OF ANY LOW-LEVEL BOUNDARY
THROUGH THE CWA. AS A RESULT...WILL MAINTAIN HIGHER POPS/QPF IN
EASTERN ZONES BUT KEEP LIKELY POPS IN WESTERN ZONES THROUGHOUT THE
DAYLIGHT HOURS. THE FOCUS WILL REMAIN ON EASTERN ZONES...WHERE
BOTH THE DEPTH OF THE MOISTURE AND THE DURATION OF THE EVENT
SHOULD MAXIMIZE PRECIPITATION TOTALS. MEAN AREAL STORM TOTAL QPF
WILL RANGE FROM 1/2 INCH IN THE FAR WEST TO AROUND 3 INCHES IN THE
EAST. AS IS TYPICAL WITH ENVIRONMENTS CONDUCIVE TO TRAINING...
ISOLATED TOTALS OF SEVERAL INCHES WILL BE POSSIBLE...PARTICULARLY
WITHIN THE WATCH AREA. ALTHOUGH SOME AREAS IN SOUTH CENTRAL AND
SOUTHEAST ZONES HAVE SEEN IN EXCESS OF 8 INCHES OF RAINFALL DURING
THE LAST 30 DAYS...INCREASING THE LIKELIHOOD OF FLASH FLOODING IF
THE AXIS OF HEAVIEST RAINFALL WERE TO IMPACT THAT AREA...
CONFIDENCE IS NOT HIGH ENOUGH TO EXPAND THE FLASH FLOOD WATCH AT
THIS TIME.

AS THE TROUGH APPROACHES THE AREA LATE TONIGHT...PRECIPITATION
WILL COME TO ABRUPT END ACROSS THE WESTERN HALF OF THE CWA. BUT IN
EASTERN ZONES...THE RIGHT ENTRANCE REGION OF A POWERFUL JET MAX
MAY FOCUS ADDITIONAL HEAVY RAIN WITHIN THE WATCH AREA EARLY
THURSDAY MORNING. THUS...WILL MAINTAIN THE WATCH EXPIRATION OF 12Z
(7 AM CDT) THURSDAY MORNING.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  69  78  52  77 /  60  80  20   0   0
WACO, TX              79  69  79  48  78 /  80 100  30   0   0
PARIS, TX             77  69  78  49  76 /  80  90  60   5   5
DENTON, TX            77  69  78  48  76 /  50  60  20   0   0
MCKINNEY, TX          76  69  78  46  76 /  60  80  30   0   0
DALLAS, TX            77  69  78  54  78 /  60  80  20   0   0
TERRELL, TX           77  69  79  49  78 /  80  90  40   0   0
CORSICANA, TX         79  69  79  52  78 / 100 100  40   0   0
TEMPLE, TX            80  69  77  49  80 /  80 100  30   0   0
MINERAL WELLS, TX     78  68  78  45  78 /  50  50  20   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ095-105>107-
120>123-135-146>148-158-160>162-174-175.

&&

 /
Hazardous weather outlook, Oct 30, 12:17 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 PM CDT WED OCT 30 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1217 PM CDT WED OCT 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS THROUGH TONIGHT.
SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING
WINDS. LOCATIONS MOST LIKELY TO RECEIVE SEVERE STORMS TODAY ARE
ALONG AND WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 20.

LOCALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING...ESPECIALLY
ALONG AND EAST OF THE I-35 CORRIDOR. A FLASH FLOOD WATCH IS IN
EFFECT ALONG AND EAST OF A PARIS TO CORSICANA TO TEMPLE LINE
THROUGH 7 AM THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THURSDAY MORNING.
SOME LOCALLY HEAVY RAIN MAY OCCUR EAST OF A PARIS TO TEMPLE LINE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
AND CENTRAL TEXAS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND
TONIGHT...ESPECIALLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE
20.

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 2:15 PM CDTRiver Flood WarningFWDHunt43 hr
Oct 30, 3:26 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro3 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.